Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Convulsions and hyperglycaemia associated with nalidixic acid

Fraser, Alan Gordon and Harrower, A. D. 1977. Convulsions and hyperglycaemia associated with nalidixic acid. BMJ 2 (6101) , p. 1518. 10.1136/bmj.2.6101.1518

Full text not available from this repository.
Official URL: http://www.bmj.com/
Item Type: Article
Date Type: Publication
Status: Published
Schools: Medicine
Subjects: R Medicine > R Medicine (General)
R Medicine > RZ Other systems of medicine
Uncontrolled Keywords: Adult,Female, Humans, Hyperglycemia/chemicallyinduced*, Hyperglycemia/complications, Nalidixic Acid/adverse. effects*,Seizures/chemically induced*,Seizures/complications
Publisher: BMJ Publishing Group
ISSN: 0959-8138
Last Modified: 04 Jun 2017 07:49
URI: http://orca-mwe.cf.ac.uk/id/eprint/68432

Citation Data

Cited 49 times in Google Scholar. View in Google Scholar

Cited 41 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item